EMAIL THIS PAGE TO A FRIEND

[Rinsho ketsueki] The Japanese journal of clinical hematology

[Chronic myelogenous leukemia complicated by drug-induced agranulocytosis].


PMID 21646773

Abstract

We describe a patient with chronic myelogenous leukemia (CML) who developed drug-induced agranulocytosis. A 75-year-old female was diagnosed with CML in December 2001. She had been receiving imatinib therapy for more than five years. In August 2007, she was hospitalized due to a severe neutropenia 10 days after colonoscopy. She was diagnosed as having agranulocytosis induced by colonoscopy premedication including scopolamine butylbromide and flumazenil. Severe neutropenia was resolved by G-CSF treatment without CML progression. Agranulocytosis in patients with CML is rare, but potentially lethal. Here, we report the clinical course in this patient.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

S7882
(−)-Scopolamine N-butyl bromide, ≥98% (TLC), powder
C21H30BrNO4